# SDR ASOA2016050714759

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 18,552 hours, 12,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CAP FOR EMERGENCY EXIT LIGHT AT BOTTOM RT OF SERVICE DOOR IS MISSING.  INSTALLED NEW FLOOD LIGHT LENS CHECKS GOOD IAW AMM 33-51-11. CKS GOOD.
